MAUDE Adverse Event Report: KNITTEL GLASER SLIDE BOND APEX ADHESIVE; SLIDES, MICROSCOPE

KNITTEL GLASER SLIDE BOND APEX ADHESIVE; SLIDES, MICROSCOPE
Model Number SLIDE BOND APEX ADHESIVE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported tissue would not stay on the slide bond apex adhesive, p/n 3800040, lot 4900076974.Trending analysis from 11 dec 2024 to 11 dec 2025 reported no (0) other related occurrences of this issue for this product lot.Retain samples were unavailable to the manufacturer for testing.Information provided by the customer detailed all available samples at the customer site were either used in full or disposed of.As a result, leica biosystems was unable to test samples.The root cause for the "tissue floats away" reported by the customer could not be unequivocally determined from the information available.In the context of tissue analysis, the loss of tissue is deemed recoverable without the need for re-biopsy.This is because the amount of tissue required for analysis is often very small and a portion of the initial sample would have been preserved for further testing.Therefore, in situations where a small amount of tissue is lost during analysis, it is generally considered recoverable without the need for further biopsy.Although the information available indicates that no adverse consequence(s) to a patient(s) has been reported to the manufacturer, the circumstances involved in this complaint have previously resulted in serious injury.If additional information is received a follow up report will be submitted.
 
Event or Problem Description
On 21 november 2025, a complaint was raised with the following information "customer used apex bond for ihc staining on bond iii and bond prime and noticed that often tissue floats away, the switched to xtra with much better performance." on 15 december 2025, the leica account manager advised the leica associate, quality assurance that the awareness date for this event was 30 october 2025.

Brand Name
SLIDE BOND APEX ADHESIVE
Common Device Name
SLIDES, MICROSCOPE
Manufacturer (Section D)
KNITTEL GLASER
varrentrappstrasse 3-5
braunschweig 00000 3811
GM  0000038114
Manufacturer (Section G)
KNITTEL GLASER
varrentrappstrasse 3-5
braunschweig 00000 3811
GM   0000038114
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key24139693
Report Number1419341-2026-00003
Device Sequence Number14810050
Product Code KEW
UDI-Device Identifier20849832016438
UDI-Public20849832016438
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model NumberSLIDE BOND APEX ADHESIVE
Device Catalogue Number3800040
Device Lot Number4900076974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown